# SDR 08FDEA02602

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OLD FILLER REPAIR ON CROSSBEAM C 57.2 LT BETWEEN Y-140 AND Y-1470 WITHOUT ANY OLD DOCUMENTATION.  REPAIR PERFORMED IAW SRM 53-10-15 FIG 208.
